MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; TTL1LYR 16FR10ML 100%SIL TMPST TR

MEDLINE INDUSTRIES LP; TTL1LYR 16FR10ML 100%SIL TMPST TR
Catalog Number URO170816TS
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/23/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported by the customer contact that on 10/23/23, "foley placed by surgeon was out of the patient and on the floor".It was reported that a second foley was placed.A "pinprick" hole was noted to be found.A sample was requested to be returned for evaluation.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
"foley placed by surgeon was out of the patient and on the floor".

Common Device Name
TTL1LYR 16FR10ML 100%SIL TMPST TR
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key18208870
Report Number1417592-2023-00464
Device Sequence Number12365861
Product Code OHR
UDI-Device Identifier10889942127955
UDI-Public10889942127955
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberURO170816TS
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2023
Initial Report FDA Received Date11/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown